On a theorem of Schur and Gleissberg

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)165-167
Number of pages3
JournalArchiv der Mathematik
Volume22
Issue number1
DOIs
StatePublished - Dec 1 1971

Fingerprint

Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{e1ef3c4852c14c63bc36930ca043abcc,
title = "On a theorem of Schur and Gleissberg",
author = "Andrews, {George E.}",
year = "1971",
month = "12",
day = "1",
doi = "10.1007/BF01222557",
language = "English (US)",
volume = "22",
pages = "165--167",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

On a theorem of Schur and Gleissberg. / Andrews, George E.

In: Archiv der Mathematik, Vol. 22, No. 1, 01.12.1971, p. 165-167.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a theorem of Schur and Gleissberg

AU - Andrews, George E.

PY - 1971/12/1

Y1 - 1971/12/1

UR - http://www.scopus.com/inward/record.url?scp=34250468881&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250468881&partnerID=8YFLogxK

U2 - 10.1007/BF01222557

DO - 10.1007/BF01222557

M3 - Article

AN - SCOPUS:34250468881

VL - 22

SP - 165

EP - 167

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 1

ER -